2011 Upfronts: CBS
CBS locks in JJ Abrams new drama, a new series for Poppy Montgomery and new dramas from the writer of Erin Brockovich and producer Robert DeNiro.
CBS is adding new dramas and two new comedies.
Unforgettable, a detective drama starring Poppy Montgomery.
New J.J. Abrams’ drama Person of Interest.
A Gifted Man, from Erin Brockovich writer Susannah Grant and starring Patrick Wilson and Jennifer Ehle.
The 2-2, a police drama with Robert DeNiro as one of its executive producers.
The two new comedies are the 2 Broke Girls from Michael Patrick King of Sex and the City, about two waitresses, played by Kat Dennings and Beth Behrs and How to Be a Gentleman with David Hornsby and Kevin Dillon, an odd couple story about a magazine columnist and a personal trainer.
Also amongst the network’s changes, The Good Wife, will relocate to Sunday at 9 p.m. following The Amazing Race. CSI is moving from Thursdays to Wednesdays.
8:00-8:30pm How I Met Your Mother
8:30-9:00pm 2 Broke Girls
9:00-9:30pm Two And A Half Men
9:30-10:00pm Mike & Molly
10:00-11:00pm Hawaii Five-0
9:00-10:00pm NCIS: Los Angeles
8:00-9:00pm Survivor: South Pacific
9:00-10:00pm Criminal Minds
10:00-11:00pm CSI: Crime Scene Investigation
8:00-8:30pm The Big Bang Theory
8:30-9:00pm How To Be A Gentleman
9:00-10:00pm Person Of Interest
10:00-11:00pm The Mentalist
8:00-9:00pm A Gifted Man
9:00-10:00pm CSI: NY
10:00-11:00pm Blue Bloods
8:00-8:30pm Rules Of Engagement
8:30-9:00pm Comedytime Saturday
9:00-10:00pm Crimetime Saturday
10:00-11:00pm 48 Hours Mystery
7:00-8:00pm 60 Minutes
8:00-9:00pm The Amazing Race
9:00-10:00pm The Good Wife
10:00-11:00pm CSI: Miami